BibTeX record: journals/mst/RosebrughW75

download as .bib file

@article{DBLP:journals/mst/RosebrughW75,
  author    = {Robert D. Rosebrugh and
               Derick Wood},
  title     = {Image Theorems for Simple Matrix Languages and n-Parallel Languages.},
  journal   = {Mathematical Systems Theory},
  year      = {1975},
  volume    = {8},
  number    = {2},
  pages     = {150--155},
  url       = {http://dx.doi.org/10.1007/BF01762185},
  doi       = {10.1007/BF01762185},
  timestamp = {Wed, 03 Sep 2014 02:21:45 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mst/RosebrughW75},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}